# SDR IPXA2025022286041

- Difficulty date: January 8, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 93,449 hours, 21,525 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: NRC6055509
- Part serial: 181
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR- HINGE 9 L/H I/B FLAP O/B AFT HINGE LUG #14 BORE HAS CORROSION BR-005. ACCOMPLISHED REPAIR PER EO-92848-REQ1 AND VT-SAA EA 011-5740-01-B0343 I/R. REVIEWED
